# SDR SWAA2021063088357

- Difficulty date: June 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 21175
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INOP EMERGENCY DOOR BATTERY OF EXIT LIGHT LH SIDE AT PASSENGER CABIN (1 EA) ; 2021-255431 / [01] REMOVED AND REPLACED BATTERY PACK ON M1668 EMERGENCY EXIT LIGHT POWER SUPPLY IAW AMM 33-51-06-960-805 AND PERFORMED INSTALLATION TEST AND TEST IS OK. P/N OFF: D717-01-100SWA S/N OFF: 21175 P/N ON: D717-01-100SWA S/N ON: 217069; [02] COMPLETE
